Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 179–183 (Mi umn3532)  

International Topology Conference
Short Communications

Some topologies on an infinite set

A. G. El'kin


Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 225–230

Bibliographic databases:

MSC: 54A05

Citation: A. G. El'kin, “Some topologies on an infinite set”, Uspekhi Mat. Nauk, 35:3(213) (1980), 179–183; Russian Math. Surveys, 35:3 (1980), 225–230

Citation in format AMSBIB
\Bibitem{Elk80}
\by A.~G.~El'kin
\paper Some topologies on an infinite set
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 179--183
\mathnet{http://mi.mathnet.ru/umn3532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580644}
\zmath{https://zbmath.org/?q=an:0452.54035|0461.54030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..225E}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 225--230
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600030}


Linking options:
  • http://mi.mathnet.ru/eng/umn3532
  • http://mi.mathnet.ru/eng/umn/v35/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:204
    Full text:99
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021